Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On extreme points of the numerical range of normal operators


Author: C. R. MacCluer
Journal: Proc. Amer. Math. Soc. 16 (1965), 1183-1184
MSC: Primary 47.10
DOI: https://doi.org/10.1090/S0002-9939-1965-0190764-6
MathSciNet review: 0190764
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.10

Retrieve articles in all journals with MSC: 47.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0190764-6
Article copyright: © Copyright 1965 American Mathematical Society